Alert archive / Colorado / Special Weather Statements in 2016

Special Weather Statement, NWS Pueblo, CO

June 20, 2016Fremont County, Colorado

NWS Pueblo, CO issued this special weather statement at Jun 20, 2016, 10:38 PM MDT for Fremont County, Colorado. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 20, 2016, 10:38 PM MDT (04:38 UTC)
Expired
Jun 20, 2016, 11:15 PM MDT
In force
37 min
Issued by
NWS Pueblo, CO

County Fremont County, CO

The radar

The Pueblo radar (KPUX), 141 km from the middle of the area, began a volume at 04:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 00:00Z, 4.6 hours before the alert went out and 244 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 00:00Z on 2016-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 482 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 00:00Z on 2016-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -32 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
482 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
3855 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
-32 m²/s²
0-3 km storm-relative helicity
14 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

641 
WWUS85 KPUB 210438
SPSPUB

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1038 PM MDT MON JUN 20 2016
 
COZ062-063-072-073-076-077-210515-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT CO-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT CO-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000FT CO-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT CO-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT CO-
NORTHWESTERN FREMONT COUNTY  ABOVE 8500FT CO-
1038 PM MDT MON JUN 20 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHAFFEE...
NORTHEASTERN SAGUACHE AND WESTERN FREMONT COUNTIES UNTIL 1115 PM
MDT...

AT 1037 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR SWISSVALE...OR 57 MILES EAST OF GUNNISON...MOVING NORTH AT 15
MPH. ANOTHER STRONG STORM WAS SOUTH OF HIGHWAY 50 TO THE SOUTH OF
HOWARD. 

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
SWISSVALE...WAUGH MOUNTAIN...HOWARD AND COALDALE. 

LAT...LON 3862 10567 3829 10574 3835 10598 3862 10595
TIME...MOT...LOC 0437Z 190DEG 25KT 3853 10587 

$$

EP

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Jun 20, 3:04 PM MDT, 7 hours 34 minutes earlier.

Area forecast discussion, Jun 20, 3:04 PM MDT, 7 hours 34 minutes before
Area Forecast Discussion...CORRECTED
National Weather Service Pueblo CO
304 PM MDT MON JUN 20 2016

.SHORT TERM...(This evening through Tuesday)
Issued at 240 PM MDT Mon Jun 20 2016

Current water vapor imagery and upper air analysis indicating center
of the upper high over southwest Colorado owning to weak west to
southwest flow aloft across the state, as a minor embedded wave
continues to translate through the faster zonal flow aloft across
the Northern Tier and Northern Rockies. At this surface, a weak
boundary associated with the passing wave moved across northeastern
Colorado this morning and looks to be stalling just north of the
Highway 50 corridor at this time. Temperatures south of the boundary
have warmed into the mid 90s to lower 100s across the eastern
plains, while temperatures north of the boundary have been slowly
cooling with DIA currently sitting at 71F as of 2pm. Regional radars
indicating isolated to scattered showers and thunderstorms
developing over the higher terrain, with the best coverage east of
the CONTDVD.

Tonight-Tuesday..The center of large upper high progged to slowly
drift south and east into the four corners region through the day
tomorrow, with flow aloft becoming more westerly though remaining
weak.

Latest SPC meso analysis indicating CAPES of 1000-1500 J/KG over and
near the eastern mountains with less CAPE across the the rest of the
area at this time. The weak flow aloft is owning to only modest
shear across the area, though with the stalling boundary, could see
enough shear to support a strong storm or two, mainly north and west
of the Highway 50 and I-25 corridors through the evening, as
supported by latest higher res models. Main threats looks to be
strong gusty winds, though could not rule out some hail and locally
heavy rainfall with a the strongest storms. Convection diminishes
through the evening, with clearing skies and lows slightly above
seasonal averages overnight.

Weak lee troughing progged across the eastern plains supporting good
mixing and helping to boost highs into the 90s to lower 100s across
the lower elevations tomorrow, with 70s and 80s expected across the
higher terrain and mainly 60s at the peaks. Could see another run
at record highs for tomorrow, with current records at COS 95F and
PUB 104F, both set in 1981, with 92F at ALS set just last year.

There remains enough moisture in place under the ridge to work
with another weak wave riding the periphery of the ridge to
support isolated to scattered showers and storms across the area
tomorrow afternoon, mainly over the higher terrain with best
coverage along and west of the CONTDVD.

.LONG TERM...(Tuesday night through Monday)
Issued at 240 PM MDT Mon Jun 20 2016

Upper trof moving across northern MT into ND will cut down the
northward extent of the upper ridge Tuesday, sending a front
through the southeast CO plains Tuesday night. Low level flow will
turn easterly on Wednesday with upslope providing focus for
thunderstorms across the southeast mountains once again. Rather
flat westerly flow aloft with embedded disturbances will also help
initiate thunderstorms across the central and southwest mountains
during the afternoon where dew points will be slowly increasing as
moisture circulates up under the ridge. Across the plains, models
stall the front along the southern CO border with an axis of
higher CAPE right along/immediately behind the front across the
southern counties. Dew points along the Arkansas river and points
northward drop off into the lower 40s which really cuts back CAPE
values to the north of the boundary. Deep layer shear looks on the
marginal side...especially southern areas, but pooling of CAPE
could lead to one or two strong to near severe storms this day
along the southern CO border. Elsewhere, locally heavy rainfall,
small hail, gusty winds, and lightning threat will be the primary
threats. Activity drifts eastward and diminishes Wednesday night.

Thursday looks like another fairly active day.  Southerly flow
across the plains advects low level moisture back northward, so
CAPE across the SE Mts and plains could be a tad higher. Deep
layer shear still looks a little lacking due to light flow
aloft, so main threat looks like lightning and locally heavy
rainfall with at least some threat for sub severe hail and wind.

Next upper trof moves in from the Pacific northwest into the
northern U.S Rockies on Friday.  Increasing southwest flow aloft
should start to dry out the mountains, though not enough to
completely curtail isolated thunderstorm development. Temperatures
should start to heat up again on the plains with readings hitting
around 100. Will have to watch the dry line/sfc trof axis for
thunderstorm development during the afternoon across the
plains, but CAPEs do not look terribly high, so main threat may
be gusty winds and lightning.

Southern extent of the upper trof swings through on
Saturday sending another front through the area which may provide
the focus for thunderstorm development across the southeast
mountains and plains. Western mountains continue to look hot and
dry.

Upper Ridge rebuilds over the western US for Sunday into next
Monday suggesting drier and warmer conditions. -KT

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 240 PM MDT Mon Jun 20 2016

VFR conditions expected to prevail at COS, PUB and ALS over the next
24 hours.

A weak boundary has stalled just north of the Highway 50 corridor
with the best available moisture remaining along and north of this
boundary. Isolated to scattered storms have developed across the
higher terrain this afternoon with the best coverage east of the
CONTDVD at this time. Still looking for storms to spread south and
east across the mountains and into the immediate adjacent plains
through the early evening, with best chances of storms affecting the
terminals at COS. Storms will be capable of producing strong and
gusty outflow winds, as well mainly small hail and brief heavy
rainfall. Storms diminish after sunset with clearing skies and
generally light drainage winds overnight. Isolated to scattered
afternoon storms are again expected over the higher terrain tomorrow
afternoon.

&&

.PUB Watches/Warnings/Advisories...
NONE.
&&

SHORT TERM...MW
LONG TERM...KT
AVIATION...MW
Hazardous weather outlook, Jun 20, 11:46 AM MDT, 10 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1146 AM MDT MON JUN 20 2016

COZ058>089-093>099-211800-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA  VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY  ABOVE 8500FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FT-
WET MOUNTAINS BETWEEN 6300 AND 10000FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1146 AM MDT MON JUN 20 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS CAN EXPECTED THIS
AFTERNOON AND EVENING...WITH INITIAL DEVELOPMENT ACROSS THE HIGHER
TERRAIN OF THE CONTINENTAL DIVIDE. THUNDERSTORM ACTIVITY WILL SPREAD
SOUTH AND EAST ACROSS THE HIGHER TERRAIN AND ONTO THE IMMEDIATE
ADJACENT PLAINS...ESPECIALLY IN THE PIKES PEAK REGION...THROUGH
THE EVENING.

THE MAIN RISKS FROM STORMS ACROSS THE MOUNTAINS WILL BE LOCALLY
GUSTY WINDS...CLOUD TO GROUND LIGHTNING AND SMALL HAIL. STORMS
THAT MOVE ACROSS THE PIKES PEAK REGION COULD BECOME STRONG TO
SEVERE...PRODUCING GUSTY WINDS TO AROUND 60 MPH...HAIL UP TO 1
INCH IN DIAMETER AND LOCALLY HEAVY RAINFALL. HEAVY RAIN WHICH
FALLS ON AREA BURN SCARS...ESPECIALLY THE WALDO CANYON SCAR...COULD
PRODUCE LOCALIZED FLASH FLOODING.

TEMPERATURES WILL CONTINUE TO RUN 10 TO 15 DEGREES ABOVE NORMAL
ACROSS MUCH OF THE REGION...ESPECIALLY ACROSS SOUTH CENTRAL COLORADO
AND AREAS ALONG AND SOUTH OF HIGHWAY 50. BE SURE TO REMAIN HYDRATED
BY DRINKING PLENTY OF WATER. DO NOT LEAVE CHILDREN OR PETS UNATTENDED
IN CLOSED VEHICLES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ISOLATED TO SCATTERED THUNDERSTORMS WILL OCCUR ACROSS THE HIGHER
TERRAIN AND ADJACENT HIGH VALLEYS AND PLAINS TUESDAY THROUGH
SUNDAY...WITH THE GREATEST COVERAGE LIKELY WEDNESDAY AND THURSDAY.
THE PRIMARY RISKS WILL BE CLOUD TO GROUND LIGHTNING...WITH SOME OF
THE STRONGER STORMS PRODUCING GUSTY WINDS TO 50 MPH AND HAIL
SMALLER THAN QUARTERS.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE OVER THE MOUNTAINS INTO EL PASO COUNTY THIS AFTERNOON AND
EVENING.

23/23

In the hours before

Local storm report, Jun 20, 8:08 PM MDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
808 PM MDT MON JUN 20 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     HAIL             5 NE MANITOU SPRINGS    38.91N 104.86W
06/20/2016  U0.75 INCH       EL PASO            CO   TRAINED SPOTTER

            .

&&

NWS PUEBLO CO
IRIS SYSTEM
Local storm report, Jun 20, 8:17 PM MDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
817 PM MDT MON JUN 20 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     HAIL             3 SSW MONUMENT          39.05N 104.90W
06/20/2016  M1.00 INCH       EL PASO            CO   TRAINED SPOTTER

            .

0813 PM     HAIL             4 NNE COLORADO SPRINGS  38.88N 104.80W
06/20/2016  M0.75 INCH       EL PASO            CO   TRAINED SPOTTER

            .

&&

NWS PUEBLO CO
IRIS SYSTEM
Local storm report, Jun 20, 8:19 PM MDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PUEBLO CO
819 PM MDT MON JUN 20 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     HAIL             5 NE MANITOU SPRINGS    38.91N 104.86W
06/20/2016  M0.75 INCH       EL PASO            CO   TRAINED SPOTTER

            .

0800 PM     HAIL             4 SW BLACK FOREST       38.98N 104.76W
06/20/2016  M0.75 INCH       EL PASO            CO   TRAINED SPOTTER

            .

&&

NWS PUEBLO CO
IRIS SYSTEM
Special weather statement, Jun 20, 9:03 PM MDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
903 PM MDT MON JUN 20 2016

COZ081-210345-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-
903 PM MDT MON JUN 20 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL TELLER COUNTY UNTIL
945 PM MDT...

AT 902 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTHWEST OF CRIPPLE CREEK...OR 25 MILES WEST OF COLORADO
SPRINGS...MOVING EAST AT 15 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF WEST CENTRAL TELLER
COUNTY.

LAT...LON 3892 10519 3879 10518 3878 10533 3891 10533
TIME...MOT...LOC 0302Z 266DEG 11KT 3882 10529

EP
Local storm report, Jun 20, 10:13 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
1013 PM MDT MON JUN 20 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     HAIL             3 SSW MONUMENT          39.05N 104.90W
06/20/2016  M1.00 INCH       EL PASO            CO   TRAINED SPOTTER

            .

0813 PM     HAIL             4 NNE COLORADO SPRINGS  38.88N 104.80W
06/20/2016  M0.75 INCH       EL PASO            CO   TRAINED SPOTTER

            .

0805 PM     HAIL             5 NE MANITOU SPRINGS    38.91N 104.86W
06/20/2016  M0.75 INCH       EL PASO            CO   TRAINED SPOTTER

            .

0800 PM     HAIL             4 SW BLACK FOREST       38.98N 104.76W
06/20/2016  M0.75 INCH       EL PASO            CO   TRAINED SPOTTER

            .

0755 PM     HAIL             6 SE AIR FORCE ACADEMY  38.94N 104.79W
06/20/2016  M1.00 INCH       EL PASO            CO   TRAINED SPOTTER

            .

0750 PM     HAIL             5 SW BLACK FOREST       38.95N 104.76W
06/20/2016  M0.75 INCH       EL PASO            CO   TRAINED SPOTTER

            .

0553 PM     HAIL             1 N WOODLAND PARK       39.01N 105.05W
06/20/2016  M1.25 INCH       TELLER             CO   TRAINED SPOTTER

            .

0533 PM     HAIL             4 N DIVIDE              39.00N 105.15W
06/20/2016  M1.00 INCH       TELLER             CO   TRAINED SPOTTER

            .

&&

NWS PUEBLO CO
IRIS SYSTEM
Special weather statement, Jun 20, 10:38 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1038 PM MDT MON JUN 20 2016

COZ062-063-072-073-076-077-210515-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT CO-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT CO-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000FT CO-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT CO-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT CO-
NORTHWESTERN FREMONT COUNTY  ABOVE 8500FT CO-
1038 PM MDT MON JUN 20 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHAFFEE...
NORTHEASTERN SAGUACHE AND WESTERN FREMONT COUNTIES UNTIL 1115 PM
MDT...

AT 1037 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR SWISSVALE...OR 57 MILES EAST OF GUNNISON...MOVING NORTH AT 15
MPH. ANOTHER STRONG STORM WAS SOUTH OF HIGHWAY 50 TO THE SOUTH OF
HOWARD.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
SWISSVALE...WAUGH MOUNTAIN...HOWARD AND COALDALE.

LAT...LON 3862 10567 3829 10574 3835 10598 3862 10595
TIME...MOT...LOC 0437Z 190DEG 25KT 3853 10587

EP

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 7:29 PM MDTSpecial Weather StatementPUBEl Paso46 min
Jun 20, 7:41 PM MDTSevere Thunderstorm WarningPUBEl Paso34 min
Jun 20, 8:04 PM MDTFlash Flood WarningPUBEl Paso3 hr
Jun 20, 8:13 PM MDTAreal Flood AdvisoryPUBEl Paso2 hr
Jun 20, 8:16 PM MDTSevere Thunderstorm WarningPUBEl Paso29 min
Jun 20, 9:03 PM MDTSpecial Weather StatementPUBTeller42 min
Jun 21, 2:15 PM MDTSpecial Weather StatementPUBChaffee45 min
Jun 21, 3:18 PM MDTSpecial Weather StatementPUBFremont27 min
Jun 21, 4:19 PM MDTSpecial Weather StatementPUBEl Paso26 min
Jun 21, 5:17 PM MDTSpecial Weather StatementPUBEl Paso43 min

Nearby

Special Weather Statements in Colorado, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.